# SDR IPXA10562558

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 609-616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED AT FS 609-616. M 43289 ASSIGNED.  THIS IS A MAJOR REPAIR. ITEM TRANSFERRED TO NRC 355063. ALL WORK COMPLETED ON NRC 355053. C/W EO B75753-10-39534-A.  THIS CLEARS M432890.
